# SDR ASAA201805214698

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,857 hours, 11,592 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 417A20937
- Condition: Cracked
- Location: Lt Wng-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN MAST CRACKED.  ACFT GROUNDED.  REPLACED THE APU FUEL FEED LINE SHROUD MAST IAW AMM 28-25-07.
